Home > Research > Publications & Outputs > A geometric approach to Quillen's conjecture

Electronic data

  • dm_rev9

    Accepted author manuscript, 367 KB, PDF document

    Available under license: CC BY: Creative Commons Attribution 4.0 International License


Text available via DOI:

View graph of relations

A geometric approach to Quillen's conjecture

Research output: Contribution to Journal/MagazineJournal articlepeer-review

<mark>Journal publication date</mark>31/01/2022
<mark>Journal</mark>Journal of Group Theory
Issue number1
Number of pages22
Pages (from-to)91-112
Publication StatusPublished
Early online date16/09/21
<mark>Original language</mark>English


We introduce {\em admissible collections} for a finite group $G$ and use them to prove that most of the finite classical groups in non-defining characteristic satisfy the {\em Quillen dimension at $p$ property}, a strong version of Quillen's
conjecture, at a given odd prime divisor $p$ of $|G|$.
Compared to the methods in \cite{AS1993}, our techniques are